Journal of Integral Equations and Applications

On a semi-linear system of nonlocal time and space reaction diffusion equations with exponential nonlinearities

B. Ahmad, A. Alsaedi, D. Hnaien, and M. Kirane

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article, we investigate the local existence of a unique mild solution to a reaction diffusion system with time-nonlocal nonlinearities of exponential growth. Moreover, blowing-up solutions are shown to exist, and their time blow-up profile is presented.

Article information

J. Integral Equations Applications, Volume 30, Number 1 (2018), 17-40.

First available in Project Euclid: 10 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B44: Blow-up 35R09: Integro-partial differential equations [See also 45Kxx] 45M05: Asymptotics 47H99: None of the above, but in this section

Semi-linear system nonlocal in time and space reaction diffusion equations exponential nonlinearities blow-up blow-up profile


Ahmad, B.; Alsaedi, A.; Hnaien, D.; Kirane, M. On a semi-linear system of nonlocal time and space reaction diffusion equations with exponential nonlinearities. J. Integral Equations Applications 30 (2018), no. 1, 17--40. doi:10.1216/JIE-2018-30-1-17.

Export citation


  • B. Ahmad, A. Alsaedi and M. Kirane, On a reaction diffusion equation with nonlinear time-nonlocal source term, Math. Meth. Appl. Sci. 39 (2016), 236–244.
  • J. Bebernes and D. Eberly, Mathematical problems from combustion theory, Springer, Berlin, 1989.
  • T. Cazenave and A. Haraux, Introduction aux problèmes d'évolution semi-linéaires, Ellipses, Paris, 1990.
  • A. Cordoba and D. Cordoba, A maximum principle applied to quasi-geostrophic equations, Comm. Math. Phys. 249 (2004), 511–528.
  • E. Cuesta, M. Kirane and S. Malik, Image structure preserving denoising using generalized fractional time integrals, Signal Process. 92 (2012), 553–563.
  • D. Del-Castillo-Negrete, B.A. Carreras and V.E. Lynch, Fractional diffusion in plasma turbulence, Phys. Plasmas 11 (1994), 3854–3864.
  • A. Fino and M. Kirane, Qualitative properties of solutions to a time-space fractional evolution equation, Quart. Appl. Math. 70 (2012), 133–157.
  • G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge University Press, Cambridge, 1952.
  • R. Herrmann, Fractional calculus: An introduction for physicists, World Scientific Publishing, Singapore, 2011.
  • R. Hilfer, Applications of fractional calculus in physics, World Scientific Publishing, Singapore, 2000.
  • N. Ju, The maximum principle and the global attractor for the dissipative 2-D quasi-geostrophic equations, Comm. Pure Appl. Anal. (2005), 161–181.
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, Elsevier, New York, 2006.
  • C.M. Kirk, W.E. Olmstead and C.A. Roberts, A system of nonlinear Volterra equations with blow-up solutions, J. Integral Equat. Appl. 25 (2013), 377–393.
  • R.L. Magin, Fractional calculus models of complex dynamics in biological tissues, Comp. Math. Appl. 59 (2010), 1586–1593.
  • V. Mendez, S. Fedotov and W. Horsthemke, Reaction-transport systems: Mesoscopic foundations, fronts, and spatial instabilities, Springer Series in Synergetics, Springer, New York, 2010.
  • R. Metzler and J. Klafter, The restaurent at the end of the random walk: Recent developments in the description of a transport by fractional dynamics, J. Physics 37, R161–R208.
  • S.N. Pokhozhaev, Concerning an equation in the theory of combustion Math. Notes 88 (2010), 48–56.
  • F. Riewe, Mechanics with fractional derivatives, Phys. Rev. 55 (1997), 3581–3592.
  • S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integrals and derivatives. Theory and applications, Gordon and Breach Science Publishers, Yverdon, 1993.
  • P. Wahi and A. Chatterjee, Averaging oscillations with small fractional damping and delayed terms Nonlinear Dynam. 38 (2004), 3–22.
  • W. Wyss, The fractional Black-Scholes equation, Fract. Calc. Appl. Anal. 3 (2000), 51–61.
  • K. Yosida, Functional analysis, Classics in mhematics, Springer-Verlag, Berlin, 1995.